Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 180, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 27, 2011, 6:25 PM CDT for Ellis County, Trego County, Kansas. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2011, 6:25 PM CDT (23:25 UTC)
- Expired
- Jul 27, 2011, 7:01 PM CDT
- In force
- 36 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Ellis County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 137 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:25 PM CDT | TSTM WND DMG | Ellis, KS | A DAMAGING WET MICROBURST MOVED THROUGH ELLIS CAUSING WIDESPREAD TREE AND POWERLINE/POWERPOLE DAMAGE...INCLUDING NUMEROUS BROKEN WINDOWS...AND A CAMPER TRAILER BLOWN OVER WITH FRAME TWISTED. THERE WAS ONE UNOFFICIAL REPORT OF A MEASURED 98 MPH PEAK WIND GUST F |
| Jul 27, 6:25 PM CDT | TSTM WND DMG | Nnw Ellis, KS | LARGE TREE LIMBS WERE BLOWN DOWN, AND AT LEAST ONE TREE WAS UPROOTED. WINDS WERE EXTIMATED TO BE AT LEAST 65 MPH. |
| Jul 27, 6:25 PM CDT | HAIL 1.75 | Nnw Ellis, KS | HAIL UP TO THE SIZE OF GOLFBALLS FELL. |
| Jul 27, 6:30 PM CDT | HAIL 1 | 4 S Ellis, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2972 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
984 WUUS53 KDDC 272325 SVRDDC KSC051-195-280015- /O.NEW.KDDC.SV.W.0180.110727T2325Z-110728T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 625 PM CDT WED JUL 27 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS... NORTHEASTERN TREGO COUNTY IN WEST CENTRAL KANSAS... * UNTIL 715 PM CDT * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELLIS...AND MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RIGA... ELLIS... MAINLY RURAL AREAS OF NORTHEASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3878 9951 3884 9967 3914 9960 3914 9922 TIME...MOT...LOC 2326Z 202DEG 25KT 3890 9957 WIND...HAIL 60MPH <.50IN $$ WAH
3 follow-up statements
145 WWUS53 KDDC 272327 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 627 PM CDT WED JUL 27 2011 KSC051-195-280015- /O.CON.KDDC.SV.W.0180.000000T0000Z-110728T0015Z/ TREGO KS-ELLIS KS- 627 PM CDT WED JUL 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ELLIS AND NORTHEASTERN TREGO COUNTIES UNTIL 715 PM CDT... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELLIS...AND MOVING NORTH AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ELLIS... YOCEMENTO... MAINLY RURAL AREAS OF NORTHEASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3878 9951 3884 9967 3914 9960 3914 9922 TIME...MOT...LOC 2327Z 202DEG 25KT 3891 9957 WIND...HAIL 60MPH 1.75IN $$ WAH
893 WWUS53 KDDC 272348 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 648 PM CDT WED JUL 27 2011 KSC051-195-280015- /O.CON.KDDC.SV.W.0180.000000T0000Z-110728T0015Z/ TREGO KS-ELLIS KS- 648 PM CDT WED JUL 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ELLIS AND NORTHEASTERN TREGO COUNTIES UNTIL 715 PM CDT... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF ELLIS...AND MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... ELLIS... MAINLY RURAL AREAS OF NORTHEASTERN TREGO AND NORTHWESTERN ELLIS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3878 9951 3884 9967 3914 9960 3914 9922 TIME...MOT...LOC 2348Z 202DEG 25KT 3905 9950 WIND...HAIL 70MPH 1.75IN $$ WAH
041 WWUS53 KDDC 280001 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 701 PM CDT WED JUL 27 2011 KSC051-195-280011- /O.CAN.KDDC.SV.W.0180.000000T0000Z-110728T0015Z/ TREGO KS-ELLIS KS- 701 PM CDT WED JUL 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS AND NORTHEASTERN TREGO COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3878 9951 3884 9967 3914 9960 3914 9922 TIME...MOT...LOC 0001Z 202DEG 25KT 3913 9946 $$ WAH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:45 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 27, 3:45 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 345 PM CDT WED JUL 27 2011 .SYNOPSIS... AN UPPER LEVEL JET FROM 27/12Z, FROM 90 TO 110 KNOTS, RAN FROM EASTERN MONTANA TO SOUTHERN ONTARIO, CANADA, THEN SOUTHEASTWARD TO NEAR NORTHERN PENNSYLVANIA. OVER KANSAS, THE FLOW AT 250 MB RANGED FROM 20 KNOTS IN THE NORTHWEST TO 10 KNOTS IN THE SOUTHEAST. THE 500 MB UPPER AIR CHART SHOWED A LARGE HIGH PRESSURE SYSTEM, WITH A 592 DAM CENTER, OVER THE NORTHEAST CORNER OF ARKANSAS. THE DDC 500 MB TEMP OF -3C WAS NEARLY THE WARMEST TEMPERATURE ACROSS THE ENTIRE CONUS. THE 700 MB CHART HAD A HINT OF THE BEGINNING OF A TROUGH FORMING FROM NORTHEAST SOUTH DAKOTA TO NORTHWEST KANSAS TO NORTHEASTERN NEW MEXICO. DDC STILL HAD A SOUTHWEST FLOW AROUND 25 KNOTS, BUT GRAND ISLAND, NE HAD SWITCHED TO A WEST-NORTHWEST FLOW AROUND 15 KNOTS. REALLY WARM AIR WAS SHOWING UP AT THE 850 MB LEVEL, WITH A SWATH OF +28C AIR RIGHT ACROSS CENTRAL KANSAS, FROM MEDICINE LODGE NORTH TO PHILLIPSBURG. ALSO, THERE WAS AN 850 MB 40 TO 45 KNOT JET FROM AMA NORTHEAST TO TOPEKA, ADVECTING THIS WARM AIR NORTHEAST. && .DISCUSSION... DAYS 1-2... FIRST OF ALL, PLAN TO KEEP THE EXISTING NPW HEAT ADVISORY GOING THROUGH 01Z THIS EVENING. IT IS HOT TODAY, AND ANOTHER HEAT ADVISORY MAY BE REQUIRED TOMORROW IN OUR FAR SOUTHEAST, BUT WILL LET THE MID SHIFT MAKE THAT CALL FOR THURSDAY. THERE IS A SURFACE TROUGH ALREADY IN PLACE ACROSS OUR NORTHWESTERN CWA. THERE IS ALSO EVIDENCE OF A WEAK DRY LINE BETWEEN DDC AND P28. SMALL POPS FOR THUNDERSTORMS WERE ADDED EARLIER TODAY, IN CASE THUNDERSTORMS GET INITIATED NEAR THE DRY LINE THIS AFTERNOON. A SMALL WAVE, BARELY DISCERNIBLE IN THE WATER VAPOR, WILL CROSS INTO OUR NORTHWEST CWA THIS EVENING, BRINGING A CHANCE OF THUNDERSTORMS TO OUR NW, AND SLIGHT CHANCE TO THE REST OF THE CWA. ALSO, A LOW LEVEL JET FROM THE SOUTHWEST SET UP LAST NIGHT ACROSS OUR EASTERN CWA, AND THINK ANOTHER LOW LEVEL JET WILL ESTABLISH ITSELF TONIGHT NEAR THE SAME LOCATION. THIS LED ME TO GO WITH 50 PERCENT POPS IN THE NORTH AND NORTHWEST TONIGHT, 30 TO 40 PERCENT POPS IN THE SOUTHWEST AND WEST-CENTRAL, THEN ONLY 20 POPS IN THE SOUTHEAST SECTIONS. CLOUDS WILL INCREASE THROUGH THE NIGHT, ALLOWING TEMPS TO ONLY FALL INTO THE MID 70S IN THE WEST, AND TO NEAR 80S IN THE SOUTHEAST AROUND MEDICINE LODGE. THE MODELS ARE IN FAIR AGREEMENT WITH RESPECT TO CLOUDS, TEMPS AND WINDS. THE PRECIP FORECAST FIELDS DIFFER SLIGHTLY IN TIMING AND PLACEMENT, BUT SEEM TO COME TOGETHER AROUND THURSDAY NIGHT. THURSDAY WILL SEE THAT LOWER LEVEL TROUGH WASHED OUT SOME DUE TO CONVECTIVE ACTIVITY, BUT OUTFLOW BOUNDARIES WILL BE AROUND AND THUS 20 POPS WILL COVER EVERYWHERE, WITH THE EXCEPTION OF THE HYS AREA, WHERE MORE CONVERGENCE WILL LIKELY BE IN PLACE. THERE SHOULD BE MOSTLY CLOUDY SKIES BY THURSDAY AFTERNOON, WHICH MAY LIMIT TEMPERATURES TO THE UPPER 90S IN HYS AND GCK, BUT THEY WILL TOP OUT IN THE 101 TO 104 RANGE IN THE SOUTHEAST. A COLD FRONT WILL BE APPROACHING FROM THE NORTH THURSDAY NIGHT, REINFORCING THE SURFACE TROUGH TO THE SOUTH ACROSS OUR CWA. MORE CHANCES FOR THUNDERSTORMS WILL EXIST THURSDAY NIGHT, PROBABLY STARTING IN OUR NORTHWEST AND WORKING SOUTHEASTWARD DURING THE NIGHT. THE NAM, GFS, ECMWF AND GEM MODELS ARE AGREE WITH THIS THURSDAY NIGHT PRECIP. LOW TEMPS THURSDAY NIGHT MAY BE A LITTLE COOLER, RANGING FROM THE UPPER 60S NEAR EHA, TO THE MID 70S IN P28. ON FRIDAY, A COLD FRONT WILL MOVE INTO OUR NORTH AND NORTHWEST SECTIONS, BUT WILL STALL AS IS FALLS INTO THE SURFACE TROUGH. STILL, WITH LEFT OVER CONVECTIVE BOUNDARIES, A LITTLE SYNOPTIC LIFT SUPPLIED BY AN UPPER WAVE MOVING THROUGH TO THE NORTH OF US, AND STILL WARM SURFACE CONDITIONS, SCATTERED STORMS SEEM A GOOD BET JUST ABOUT ANYWHERE IN OUR CWA. THE BEST CHANCE FRIDAY AFTERNOON WILL BE IN THE HAYS AREA, WHERE BOUNDARY CONVERGENCE SEEMS MOST LIKELY. DAYS 3-7... UPPER-LEVEL RIDGING WILL BE SITUATED ACROSS THE CENTRAL ROCKIES AND INTO THE CENTRAL AND SOUTHERN PLAINS FROM SATURDAY INTO SUNDAY. GIVEN THE LACK OF 700-500MB FLOW OVER THE CENTRAL ROCKIES, LEE TROUGHING WILL BE AT A MINIMUM AT THIS LATITUDE. THEREFORE, ANY LOW-LEVEL MOISTURE THAT ACCUMULATES IN POST-FRONTAL FASHION THURSDAY AND FRIDAY WILL BE SLOW TO MIX OUT OVER THE WEEKEND. THESE FACTORS WILL HELP KEEP TEMPERATURES A LITTLE COOLER. HOWEVER, BY MONDAY AND TUESDAY, THE MODELS FLATTEN THE UPPER-LEVEL RIDGE AND SHIFT IT EASTWARD. THIS WILL RESULT IN GREATER LEE TROUGHING AND LOW TO MID-LEVEL DOWNSLOPE, AND HENCE WARMING AND DRYING AT THE SURFACE. ALSO, THE HIGH-LEVEL JET WILL ALSO BE SHIFTING NORTHWARD. IN THE ABSENCE OF A WELL DEFINED SURFACE BOUNDARY AND UPPER-LEVEL SUPPORT, PRECIPITATION CHANCES WILL BE MINIMAL THROUGH WEDNESDAY AUGUST 4TH. THEREAFTER, THE ECMWF BRINGS DOWN ANOTHER COLD FRONT INTO NORTHERN KANSAS, WITH HIGHER DEWPOINTS ONCE AGAIN "POOLING" ON THE COOL SIDE OF THE BOUNDARY. THERE WILL BE SLIGHT CHANCES FOR STORMS STARTING WEDNESDAY, ESPECIALLY IN OUR NORTHWESTERN COUNTIES. VERY HOT TEMPERATURES CAN BE EXPECTED, PARTICULARLY SOUTH OF THE FRONTAL BOUNDARY FROM DODGE CITY SOUTH AND EAST, WHERE READINGS FROM 102 TO 108 SHOULD BE COMMON INTO FRIDAY AUGUST 5TH. && .AVIATION... A BROAD FRONTAL ZONE STRETCHED ACROSS WESTERN KANSAS THIS AFTERNOON. ISOLATED THUNDERSTORMS WITH GUSTY WINDS AND BRIEF HEAVY RAIN COULD AFFECT THE TAF SITES THROUGH 06 UTC IF STORMS DEVELOP ALONG THIS BOUNDARY. WINDS WILL GRADUALLY SHIFT TO THE NORTH AND NORTHEAST AT 5 TO 10 KTS BETWEEN 00 AND 06 UTC AS WEAK COLD FRONT PASSES. && .FIRE WEATHER... THE FIRE WEATHER DANGER WILL BE ELEVATED THURSDAY AFTERNOON, AS TEMPERATURES CLIMB TO THE UPPER 90S TO 105 DEGREE RANGE, WINDS BLOW FROM THE SOUTH AT 15 TO 20 MPH, AND SURFACE FUEL REMAINS DRY. && .PRELIMINARY POINT TEMPS/POPS... DDC 76 101 75 97 / 20 20 30 30 GCK 74 98 71 93 / 40 20 40 30 EHA 74 102 69 94 / 30 20 30 30 LBL 75 102 73 96 / 20 20 30 30 HYS 75 97 73 92 / 50 30 40 40 P28 80 104 77 101 / 20 20 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ031-046-064>066- 078>081-087>090. && FN12/24/24
Hazardous weather outlook, Jul 27, 11:15 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 1115 AM CDT WED JUL 27 2011 KSZ030-031-043>046-061>066-074>081-084>090-281615- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1115 AM CDT WED JUL 27 2011 /1015 AM MDT WED JUL 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON SOUTHEAST OF A LINE FROM PRATT TO MEADE. ANY STORM WHICH DOES DEVELOP WILL BE CAPABLE OF PRODUCING SUDDEN WIND GUSTS UP TO 55 MPH. THE HOT SUMMER WEATHER WILL CONTINUE THIS AFTERNOON WITH HEAT INDEX VALUES RANGING FROM 101 TO 106 DEGREES. THE HIGHEST HEAT INDEX READINGS THIS AFTERNOON WILL BE ALONG AND EAST OF A HAYS TO COLDWATER LINE, WHERE A HEAT ADVISORY HAS BEEN ISSUED UNTIL 8 PM. CITIZENS ARE ENCOURAGED TO PLAN AHEAD FOR HOT WEATHER CONDITIONS. PLEASE SEE THE WEATHER MESSAGE FOR SPECIFIC DETAILS. A BETTER OPPORTUNITY FOR THUNDERSTORMS CAN BE EXPECTED AFTER SUNSET TONIGHT, MAINLY NORTH OF HIGHWAY 156. ANY STORM WHICH DOES TONIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 55 MPH. AFTER SUNSET THE CHANCE FOR GUSTY WINDS WILL CONTINUE BUT IN ADDITION THERE WILL ALSO BE A CHANCE FOR PERIODS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY ACROSS MUCH OF THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN HAZARD FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Special weather statement, Jul 27, 6:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 613 PM CDT WED JUL 27 2011 KSZ062-063-075-076-280000- FINNEY-GRANT-HASKELL-KEARNY- 613 PM CDT WED JUL 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN HASKELL...SOUTHEASTERN KEARNY AND SOUTHWESTERN FINNEY COUNTIES... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF HICKOK...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3798 10098 3777 10070 3763 10114 3773 10123 TIME...MOT...LOC 2313Z 236DEG 21KT 3772 10109 WAH
Special weather statement, Jul 27, 6:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
617 PM CDT WED JUL 27 2011
KSZ030-031-280000-
ELLIS-TREGO-
617 PM CDT WED JUL 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO AND NORTHERN ELLIS
COUNTIES...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR YOCEMENTO...MOVING NORTHEAST AT 30 MPH.
WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3906 9903 3882 9947 3894 9963 3913 9942
3913 9903
TIME...MOT...LOC 2317Z 228DEG 25KT 3893 9946
WAHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:19 AM CDT | Heat Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 7 more | 18 hr |
| Jul 27, 5:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 39 min |
| Jul 27, 6:13 PM CDT | Special Weather Statement | DDC | Haskell | 47 min |
| Jul 27, 6:17 PM CDT | Special Weather Statement | DDC | Ellis | 43 min |
| Jul 27, 6:41 PM CDT | Special Weather Statement | DDC | Finney | 49 min |
| Jul 27, 6:44 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.